MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB33
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic sterilization.Event description: the product was opened before the procedure started and upon inspection by the surgeon before usage she saw that the blade did not want to retract.It was not used during the procedure and was not in contact with any bodily fluids or the patient.No one was hurt during the procedure.Patient status: was not in contact with any bodily fluids or the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the returned unit.However, the complainant¿s experience could not be replicated or confirmed as the returned unit performed as intended.The returned unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit and further examination of the event description, applied medical determined that this event was not reportable as it is unlikely to cause or contribute to death or serious injury.G3: the date has been corrected from (b)(6) 2021 to (b)(6), 2021.
 
Event or Problem Description

Brand Name
CTB33, 11X100 KII SH BLD ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11667545
Report Number2027111-2021-00452
Device Sequence Number11534324
Product Code GCJ
UDI-Device Identifier00607915124250
UDI-Public(01)00607915124250(17)230703(30)01(10)1386896
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2023
Device Model NumberCTB33
Device Catalogue Number101472323
Device Lot Number1386896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1